MAUDE Adverse Event Report: BARD ACCESS SYSTEMS HGSTAR, 14.5 FR, ST, 15CM, STAND; DIALYSIS CATHETER

BARD ACCESS SYSTEMS HGSTAR, 14.5 FR, ST, 15CM, STAND; DIALYSIS CATHETER
Model Number 5833150
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a manufacturing review could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that the dialysis catheter brochure had an alleged error as the picture showed sideholes in one type of dialysis catheter but information details showed another dialysis catheter includes three hundred sixty degree multiple sidholes.There was no patient involvement.

Brand Name
HGSTAR, 14.5 FR, ST, 15CM, STAND
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9507484
Report Number3006260740-2019-03977
Device Sequence Number13972886
Product Code MSD
UDI-Device Identifier00801741013317
UDI-Public(01)00801741013317
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5833150
Device Catalogue Number5833150
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2019
Initial Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1